# SDR K11A2024092300286

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N403CK
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26280
- Aircraft time: 59,933 hours, 36,520 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT 14500 FT AUTO FAIL AND STANDBY LIGHTS CAME ON. I CALLED FOR THE QRH, AS MY F.O. STARTED THE QRH FOR CABIN ALTITUDE LIGHT AND HORN CAME ON. I IMMEDIATELY STARTED A DECENT FROM 15000 FT TO 10000 FT, WE RAN THE QRH AND WAS NOT ABLE TO MAINTAIN CABIN ALTITUDE AT ALL DURING DECENT.   ADJUSTED AND SECURED WATER EXTRACTOR DUCT ON RIGHT HAND PACK IAW B737 AMM 21-51-32, PERFORMED OPERATIONAL CHECK IAW B737 AMM 21-31-00 OPS CHECK AND LEAK CHECK GOOD.
